# SDR 20010112SG051

- Difficulty date: December 7, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65249203
- Condition: Damaged
- Location: Lwr Aft Body
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 222 - DEPARTING DAY, CONDUCTING AN AIR TURN BACK, FOR LOWR AFT BODY OVERHEAT WARNING LIGHT ON.  EMERGENCY WAS DECLARED INTO DAY AND AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED FIRE DETECTION ACCY UNIT.  RAN ENGINES AT TAKEOFF POWER FOR 5 MINUTES.  SYSTEM TEST NORMAL.  (M)
